Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

classicrose

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About classicrose

  • Rank
    New Member
  1. i can't take it anymore! i'm on accutane but i haven't seen any results yet. i have a ton of red marks that i need to cover up. i use foundation and concealer but there's still some redness. has anyone used the estee lauder or smashbox primers that are color correctors or any other brand? they say they cover redness but i don't want to buy something that's $40 and it won't work or it will make me break out more. thanks!
  2. accutane is pushing out everything that's in my pores so i have holes now. i have a bunch of blackheads on my nose and now you can see they are empty little holes. i think they will close up. well i hope.
  3. i just got back from my derm and they gave me a shot. i'm in my 2nd month of accutane.
  4. did anyone's scalp get really dry during accutane? you can see that my scalp is flaking. i need a good shampoo that will stop that but won't mess up my hair. i dye my hair so i dont want it to ruin the color. any suggestions?
  5. i've been seeing that a lot of people on this board use some kind of spot treatments and scrubs while on accutane. my derm told me not to use anything at all. this is my first month of accutane and i have a lot of breakouts. it's annoying not being able to do anything about it. would it be bad to use a little neutrogena spot treatment on some of the bigger acne spots? some of these really hurts and it's really bothering me.
  6. i don't think it will be a problem. i have drinks and i'm on accutane. if you're drinking heavy everyday then it might be a problem. having a few drinks once in awhile won't kill you.
  7. I took aldactone and went on yasmin for my acne. It did help my cyst but after a few months everything came right back. I was clear for 4 months and everything came back and I think even worse now. I also developed really bad acid reflux from the aldactone. That was one of the side effects from it.
  8. i haven't gotten them threaded but i will next week. as soon as i do i'll let you know.
  9. accutane is out of your body a month after your last dose. that's why you can give blood after a month. your skin gets very thin while on accutane so that takes a little longer to get back to normal. i was told to wait until it was over to get a tattoo. call your derm or a good tattoo shop. i'm sure it's only 6 months if you even have to wait.
  10. it's only been a few days and i'm flakey already. i wish i didn't have to but i need to wear foundation. i have a lot of red acne scars that look horrible without any foundation or conclear. what foundation does everyone use while they are on accutane? i need something with good coverage and won't make the flakes stand out. thanks!!
  11. has anyone used ceraVe products?
  12. my nose is flaky but my nose always gets flaky no matter what acne stuff i use. i hate it more than the actual acne. ithink i need to buy a really thick moisturizer because i can't walk around with this flaky nose.
  13. i'm in my 5th day of accutane and my lips are already dry! i think my acne is a little dry too which is a good thing. do you get drier as the months go on or does it eventually stop and stay the same for the whole course? also what spf does everyone use when they go out on the sun? i'm outside nonstop in the summer so i wanted to know if i should increase my spf since i'm on accutane or is 30 okay.
  14. i just took my first accutane pill today. i'm excited and nervous at the same time. i really hope it won't be so bad for me and i'll get great results. i hope i'll never get cystic acne again.
  15. i'm starting accutane today and i'm worried now after i've read a lot of messages on here. my derm told me that he thinks i will have great results from it. he said the side effects shouldn't be too bad for me. everyone elses experience seems to be the complete opposite from what he said.
×